# SDR RAIA20190819023

- Difficulty date: August 19, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS CORRODED IN SEVERAL SPOTS.  REMOVED AND STARTED INSTALLATION OF NEW SERVICE DOOR THRESHOLD.  COMPLETED INSTALLATION OF SERVICE DOOR THRESHOLD.
